Ask an expert
Question

13 Nov 2006

Pelvic pain, spotting, marks, discharge
Hallo
I am 35 years, in 2002 I picked up a lot of weight. Blood test show low estrogen levels. Had a whitish discharge throughout month even during period. Placed on Diane 35. Weight went back to normal in 2005. Had a motor vehicle accident in Jun 05. Problems with periods and continious spotting from then on. Had a laparoscopy on 06 Dec 05, endimitriosis according to doc under control. Lets was done on cervics. Due to public hospital (military) you see differetn doc every time. Since laparoscopy I had bloody discharge for about 4 months. From April 06 I just have some spotting almost every seven day, with a continous whitish discharge. When I am sexually stimulated (not sex/intercourse) I have a bloody discharge. I am still on Diane 35. However I have picked up weight again in the last 3 months (+-10kg). Active: gym 3 x per week. I have a continous pain that increase from time to time like cramps in my right side. It cannot be my appendix as it has been removed in April 06. Please help because the gynae at the hosp says everythings fine, but the pain is sometime so much I cannot move and the spotting is uncomfortable and unplanned. Furthermore I am worried after reading your articles on STD cause of the discharge I have and then the acne on my bums, cause I had these acne since I was a child. Yes, I was told that I tested pos for the papillion virus but that it is under control. Is this really the case. I also have a problem with the medicine you recommended as Ia m allergic to Eritromicin, Clindamycin and Flagyl. I am also struggling with serious marks on my face, even acne like a teenager at times. Mostly white big acne that looks like a absess. Beging a Government Hospital nothing else is available. Please advise. Thank you!!!
Answer 412 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your problems don't seem to be due to one thing. The pain may be from recurrence of the endometriosis. The Pill is not a very good treatment for this and you may need to discuss different medication with your doctors. The spotting is probably related to a problem with the cervix, as you have had problems before. Sometimes a raw area develops which may respond to cautery. The HPV virus tends to remian in your body though it may not be symptomatic. In terms of the acne, if Diane 35 is not helping, you should see a dermatologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9430 votes
No
68% - 19932 votes
Vote